MedElevator Войти в исследования
← Поиск публикаций
Cardiovascular toxicology · 2012

Cardiac rhythm disturbances associated with amlodipine acute intoxication.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Miranda Carlos Henrique, Xavier Leudo, Fiorante Flávio, Misiara Gustavo Prata, Guimarães Ellen Gonçalves, Galli Ana Marta, Pazin-Filho Antônio, de Carvalho Borges Marcos

Аннотация

Amlodipine is a dihydropyridine calcium channel antagonist extensively used for the treatment of arterial hypertension, with predominant effect on the peripheral vascular territory. In most cases of severe intoxication, important hypotension and reflex tachycardia are usually observed. We report a case of young man with severe amlodipine intoxication that developed important bradyarrhythmias, such as low atrial rhythm, prolonged PR interval, atrioventricular block, and left bundle branch block. These rhythm disturbances suggest that, during acute intoxication, dihydropyridine loses its selective action on the vascular territory and can depress automatism and conduction of cardiac electrical stimulus.

Предметные рубрики MeSH